MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY ASSURA VR ICD_IDE_US; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY ASSURA VR ICD_IDE_US; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1257-40Q
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient presented to the emergency room due to a shock that was delivered.Device interrogation revealed the implantable cardioverter defibrillator (icd) in backup mode.Programming changes were performed to restore the icd.There were no patient consequences.

Brand Name
FORTIFY ASSURA VR ICD_IDE_US
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16582662
Report Number2017865-2023-14242
Device Sequence Number11187489
Product Code NVZ
UDI-Device Identifier05414734505475
UDI-Public05414734505475
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2013
Device Model NumberCD1257-40Q
Device Catalogue NumberCD1257-40Q
Device Lot Number3748207
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2023
Initial Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA RV LEAD
Patient Age59 YR
Patient SexMale